Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 713738, 6 pages
Research Article

Stochastic Dominance under the Nonlinear Expected Utilities

1Shandong University Qilu Securities Institute for Financial Studies and School of Mathematics, Jinan 250100, China
2School of Mathematical Sciences, Shandong Normal University, Jinan 250014, China

Received 26 March 2014; Revised 28 May 2014; Accepted 19 June 2014; Published 31 August 2014

Academic Editor: Guangchen Wang

Copyright © 2014 Xinling Xiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinling Xiao, “Stochastic Dominance under the Nonlinear Expected Utilities,” Mathematical Problems in Engineering, vol. 2014, Article ID 713738, 6 pages, 2014. doi:10.1155/2014/713738